# SDR USA2004F00064

- Difficulty date: June 3, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 0922
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY ESCAPE SLIDE/ RAFT GIRT BAR RELEASE STRAP ON THE LT FORWARD ENTRANCE DOOR WAS FOUND ROUTED INCORRECTLY DURING INSPECTION.  MAINTENANCE CORRECTLY ROUTED THE STRAP.
